Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundaries of the spectra in $\mathcal {L}(X)$
HTML articles powered by AMS MathViewer

by Woo Young Lee PDF
Proc. Amer. Math. Soc. 116 (1992), 185-189 Request permission

Abstract:

Suppose $T$ is a bounded linear operator on a complex Banach space $X$. If $T$ is "regular" with some finite dimensional intersection property and if 0 is in the boundary of the spectrum of $T$ then 0 is an isolated point of it.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10, 47A53
  • Retrieve articles in all journals with MSC: 47A10, 47A53
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 185-189
  • MSC: Primary 47A10; Secondary 47A53
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1094504-4
  • MathSciNet review: 1094504